Pacific Journal of Mathematics

Generic Souslin sets.

Arnold W. Miller

Article information

Source
Pacific J. Math., Volume 97, Number 1 (1981), 171-181.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734668

Mathematical Reviews number (MathSciNet)
MR638186

Zentralblatt MATH identifier
0475.03026

Subjects
Primary: 03E35: Consistency and independence results
Secondary: 03E15: Descriptive set theory [See also 28A05, 54H05] 54H05: Descriptive set theory (topological aspects of Borel, analytic, projective, etc. sets) [See also 03E15, 26A21, 28A05]

Citation

Miller, Arnold W. Generic Souslin sets. Pacific J. Math. 97 (1981), no. 1, 171--181. https://projecteuclid.org/euclid.pjm/1102734668


Export citation

References

  • [1] R. H. Bing, W. W. Bledsoe and R. D. Mauldin, Sets generated by rectangles, Pacific J. Math., 51 (1974), 27-36.
  • [2] W. Fleissner and A. W. Miller, On Q-sets, Proc. Amer. Math. Soc, 78 (1980), 280-284.
  • [3] R. W. Hansell, Some consequences of {V=L) in the theory of analytic sets, to Proc. Amer. Math. Soc, 80 (1980), 311-319.
  • [4] R. W. Hansell, letter to the author, July 1979.
  • [5] K. Kunen, Inaccessibilityproperties of cardinals, Doctoral Dissertation, Stanford University (1968).
  • [6] D. A. Martin and R. M. Solovay, Internal Cohen extensions, Ann. Math. Logic, 2 (1970), 143-178.
  • [7] R. D. Mauldin, letter to author, March 1979.
  • [8] R. D. Mauldin,On rectangles and countably generated families,Fund. Math., 95 (1977), 129-139.
  • [9] A. W. Miller, On the length of Borel hierarchies, Ann. Math. Logic, 16 (1979), 233-267.
  • [10] A. W. Miller, On generating the category algebra and the Baire order problem, Bull. Acad. Polonaise, 27 (1979), 751-755.
  • [11] F. Rothberger, A remark on the existence of a denumerable base for a familyof functions,Canad. J. Math., 4 (1952), 117-119.
  • [12] F. Rothberger, On families of real functions with a denumerable base, Annals of Math., 45 (1944), 397-406.
  • [13] S. Ulam, Problem 74, Fund. Math., 30 (1938), 365.